Alert archive / Indiana / River Flood Warnings in 2007

River Flood Warning 93, NWS Northern Indiana

August 24, 2007Allen County, Indiana

NWS Northern Indiana issued this river flood warning at Aug 24, 2007, 9:54 PM EDT for Allen County, Indiana. It took effect at Aug 26, 2007, 3:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 24, 2007, 9:54 PM EDT (01:54 UTC)
In effect from
Aug 26, 2007, 3:00 AM EDT
Expired
Aug 25, 2007, 10:39 AM EDT
In force
Issued by
NWS Northern Indiana
Flood severity
Minor

County Allen County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) near Fort Wayne (ROOI3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04180500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 250154
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
954 PM EDT FRI AUG 24 2007

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

INC003-260154-
/O.NEW.KIWX.FL.W.0093.070826T0700Z-070828T0430Z/
/ROOI3.1.ER.070826T0700Z.070826T1800Z.070827T0430Z.NO/
954 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* FROM LATE SATURDAY NIGHT TO LATE MONDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 9 PM FRIDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY SUNDAY 
  MORNING AND CREST NEAR 12.7 FEET AROUND  2 PM SUNDAY AUGUST 26 AND 
  FALL BELOW FLOOD STAGE AROUND 12 AM MONDAY AUGUST 27.
* AT 12.0 FEET...LOWLAND FLOODING BEGINS NEAR THE RIVER.


$$
1 follow-up statement
000 
WGUS83 KIWX 251439
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1039 AM EDT SAT AUG 25 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR DEFIANCE POWER PLANT AFFECTING DEFIANCE COUNTY
  MAUMEE RIVER AT NAPOLEON AFFECTING HENRY COUNTY
  SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING 
  ALLEN COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC003-251509-
/O.CAN.KIWX.FL.W.0093.000000T0000Z-070828T0430Z/
/ROOI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EDT SAT AUG 25 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* AT 9 AM SATURDAY THE STAGE WAS 9.5 FEET
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER EXPERIENCED A SECOND CREST BELOW FLOOD STAGE  
  AT 9.5 FEET SATURDAY MORNING. THE RIVER WILL CONTINUE FALLING.


$$

OHC069-251509-
/O.CAN.KIWX.FL.W.0086.000000T0000Z-070827T1200Z/
/CPBO1.1.ER.070822T1850Z.070823T2115Z.070824T2252Z.NO/
1039 AM EDT SAT AUG 25 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER AT NAPOLEON
* AT 8 AM SATURDAY THE STAGE WAS 11.1 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE YESTERDAY EVENING.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.1 FEET AROUND  2 PM 
  SATURDAY AUGUST 25.
* FORECAST...THE RIVER WAS BELOW FLOOD STAGE AT 11.1 FEET 
  SATURDAY MORNING.  THE RIVER WILL CONTINUE FALLING.


$$

OHC039-251509-
/O.CAN.KIWX.FL.W.0082.000000T0000Z-070826T0138Z/
/DFCO1.2.ER.070822T1530Z.070824T0015Z.070825T0501Z.NO/
1039 AM EDT SAT AUG 25 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE AUGLAIZE RIVER NEAR DEFIANCE POWER PLANT
* AT 7 AM SATURDAY THE STAGE WAS 20.5 FEET
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE VERY EARLY SATURDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 19.3 FEET AROUND  2 PM 
  SATURDAY AUGUST 25.
* FORECAST...THE RIVER WAS BELOW FLOOD STAGE AT 20.5 FEET 
  SATURDAY MORNING.  THE RIVER WILL CONTINUE FALLING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Aug 24, 7:50 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 24, 7:50 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI AUG 24 2007

.AVIATION...
THE LINE OF STORMS HAS MOVED EASTWARD OF FWA. JUST OFF AND ON RAIN
SHOWERS IN THE IMMEDIATE FUTURE FOR FWA. LOOKING AT RADARS...THERE
ARE SOME MORE RAIN SHOWERS IN EAST CENTRAL ILLINOIS MOVING
NORTHEASTWARD...SO MADE THE TEMPO GROUP FOR FWA FOUR HOURS LONG.
THE RAIN SHOWERS AT FWA COULD DROP CONDITIONS OFF AND ON DOWN INTO
MVFR. HARD TO SAY YET AT THE MOMENT IF ANY MORE CONVECTIVE
ACTIVITY FOR LATER TONIGHT. ANOTHER SHORTWAVE IS PRODUCING SOME
CONVECTION IN SOUTHERN WISCONSIN BUT THE RUC DOES NOT MOVE THIS
INTO SBN THROUGH THE NIGHTTIME HOURS. WITHOUT THE FRONT BEING TO
THE EAST OF THE AREA...CAN NOT COMPLETELY RULE OUT ANY PRECIP FOR
LATER TONIGHT...SO WILL HAVE TO MONITOR RADARS FOR ANY FURTHER
DEVELOPMENT FOR ANY AMENDMENTS TO THE TAFS. WITH THE FRONT
PROGGED TO MOVE ON TO THE EAST TOMORROW...THE WIND WILL BE TURNING
TO THE NORTHWEST.

&&

.PREV DISCUSSION... /ISSUED 439 PM EDT FRI AUG 24 2007/
SHORT TERM...TONIGHT AND TOMORROW.
SHOWER AND THUNDERSTORM CHANCES WILL BE AROUND TIL THAT FRONT
FINALLY MOVES AWAY FROM THE CWA TOMORROW. STORMS THIS AFTERNOON
INTO THIS EVENING WILL HAVE THE CHANCE TO BECOME SEVERE...WITH
DAMAGING WINDS THE PRIMARY CONCERN. ANY STORMS AND SHOWERS WILL
ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. PRECIPITABLE WATER IS
UP IN THE TWO TO TWO AND A HALF INCH RANGE. CAPE VALUES ARE UP TO
2000 J/KG. LIFTED INDEX VALUES DOWN TO NEGATIVE SIX. TOTAL TOTAL
VALUES UP TO 55. SWEAT INDEX VALUES UP TO 445. SO THE ATMOSPHERE
IS DEFINITELY UNSTABLE ENOUGH FOR SEVERE WEATHER. THE WIND FIELD
FROM THE SURFACE UP IS FAIRLY UNIFORM IN TERMS OF DIRECTION BUT
THERE IS DEFINITELY A DIFFERENCE IN SPEED. MID LEVELS ARE PROGGED
TO BE UP TO AROUND 50 KNOTS WITH JUST ABOVE THAT AROUND 60 TO 70
KNOTS. THIS WILL HELP IN THUNDERSTORM DEVELOPMENT AND TO KEEP ANY
STORMS GOING. THEN ROUGHLY AFTER MIDNIGHT RAIN CHANCES DECREASE
SOME...BUT LIKE MENTIONED ABOVE...UNTIL THAT FRONT MOVES ON TO THE
EAST...SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE. THAT
FRONT HAS BEEN VERY HELPFUL THIS PAST WEEK IN GIVING US SHOWERS
AND STORMS. BY 12Z SATURDAY A LOW IS PROGGED TO BE JUST NORTHEAST
OF DETROIT WITH THE FRONT RIGHT THROUGH OUR CWA. THEN BY 00Z
SUNDAY THE FRONT WILL BE TO OUR SOUTHEAST WITH HIGH PRESSURE
MOVING IN BEHIND THE DEPARTING FRONT. WITH THE EXPECTED LARGE
RAINFALL AMOUNTS EXPECTING LATE THIS AFTERNOON AND THIS
EVENING...ADDING TO THE FLOODING PROBLEMS ALREADY IN THE CWA...THE
FLASH FLOOD WATCH WILL BE CONTINUED INTO TONIGHT.

LONG TERM...TOMORROW NIGHT THROUGH FRIDAY.
BREAK IN HEAT...HUMIDITY...AND RAIN TO BEGIN EXTENDED PERIOD. SFC
HIGH PRESSURE OVER THE GREAT LAKES REGION SUNDAY WILL PROVIDE SUNNY
DAY WITH PLEASANT TEMPS AND LOW HUMIDITIES. HIGH WILL SLIDE OFF TO
EASTERN SEABOARD BEGINNING OF NEXT WEEK RESULTING IN GRADUAL WARMING
TREND WITH TEMPS REACHING 85-90F RANGE BY TUE. NEXT FRONT TO ARRIVE
ON WED BRINGING CHANCE OF SH/TSRA TO THE AREA. MEDIUM RANGE MODELS
INDICATING BONAFIDE COOL CANADIAN AIRMASS TO COME IN BEHIND THIS
SYSTEM BRINGING DRY WX AND BELOW NORMAL TEMPS TO THE REGION AS 850MB
TEMPS PROGGED TO DROP BELOW 10C BY NEXT FRIDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ SATURDAY FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR MIZ077>081.

OH...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SHORT TERM...LOTHAMER
LONG TERM....LOGSDON
AVIATION...LOTHAMER
Hazardous weather outlook, Aug 24, 5:46 AM EDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT FRI AUG 24 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-251000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF
A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH
THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE.

A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF
KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE
CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT
AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE
POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON
AND EVENING.

SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND
OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD
RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES
POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH
SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND.

HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON...
ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF
95 TO 100 POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO
SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER
PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN
ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-251000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
546 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON
AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING
WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN
INCREASED RISK FOR RIP CURRENTS SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

NWS

In the hours before

Local storm report, Aug 24, 8:18 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            2 NW PLEASANT LAKE      41.60N  85.04W
08/24/2007                   STEUBEN            IN   AMATEUR RADIO

            HIGH WATER LEVELS HAVE CAUSED SAND BAGGING NEAR GOLDEN
            LAKE

&&

LAMMERS
Local storm report, Aug 24, 8:20 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
820 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            2 N LAKE JAMES          41.73N  85.05W
08/24/2007                   STEUBEN            IN   AMATEUR RADIO

            WATER IN HOMES NEAR SNOW LAKE

&&

LAMMERS
Special weather statement, Aug 24, 8:30 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT FRI AUG 24 2007

INZ027-034-OHZ024-250100-
ADAMS-JAY-VAN WERT-
830 PM EDT FRI AUG 24 2007

...SPECIAL WEATHER STATEMENT...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BERNE...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH INCLUDE...MONROE...NEW CORYDON...
WILLSHIRE...WREN... AND VAN WERT.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Special weather statement, Aug 24, 9:09 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT FRI AUG 24 2007

OHZ016-024-025-250200-
ALLEN-PUTNAM-VAN WERT-
909 PM EDT FRI AUG 24 2007

...SPECIAL WEATHER STATEMENT...

AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DELPHOS...MOVING NORTHEAST
AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH INCLUDE...DELPHOS...NEEDMORE...FORT JENNINGS...
OTTOVILLE...RIMER...RUSHMORE...VAUGHNSVILLE...PANDORA...COLUMBUS
GROVE...ELIDA... AND CAIRO.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Local storm report, Aug 24, 9:16 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       2.4 WSW BURNETTSVILLE   40.75N  86.64W
08/24/2007  M1.14 INCH       WHITE              IN   TRAINED SPOTTER

&&

TCC
Local storm report, Aug 24, 9:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     HUNTINGTON              40.88N  85.51W
08/24/2007                   HUNTINGTON         IN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN FROM W HUNTINGTON TO
            7 MI EAST OF HUNTINGTON...A COUPLE DOZEN HOUSES DAMAGED
            BY THE FALLEN TREES

&&

LAMMERS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:25 PM EDTSevere Thunderstorm WarningIWXJay55 min

Nearby

River Flood Warnings in Indiana, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.